# SDR UIEA2012050400180

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,816 hours, 14,545 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER O2 MASKS INADVERTENTLY DEPLOYED BY MAINT.  ALL MASKS TROUGHOUT THE ACFT DEPLOYED NORMALLY, NONE WERE ACTIVATED.  (INSPECTED AND REPACKED ALL CABIN O2 MASKS IAW AMM 35-21-12)
